# SDR 2004F00059

- Difficulty date: September 15, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: D5227908520200
- Condition: Gouged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND GOUGES ON THE LATCHES OF THE LOWER FITTING OF THE RT FORWARD EMERGENCY EXIT DOOR.  REMOVED AND REPLACED LOWER LATCH FITTINGS ON RT FORWARD EMERGENCY EXIT DOOR.  (M)
